MAUDE Adverse Event Report: BIOMET 3I 3I T3 WITH DCD EX HEX PARALLEL WALLED IMPLANT 4 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3 WITH DCD EX HEX PARALLEL WALLED IMPLANT 4 X 8.5MM; DENTAL IMPLANT
Model Number BNES485
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant did not achieve primary stability and was removed.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number cmp-(b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3 WITH DCD EX HEX PARALLEL WALLED IMPLANT 4 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10823118
Report Number0001038806-2020-01795
Device Sequence Number3569517
Product Code DZE
UDI-Device Identifier00844868032854
UDI-Public(01)00844868032854(17)240605(10)2019050677(241)BNES485
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2024
Device Model NumberBNES485
Device Catalogue NumberBNES485
Device Lot Number2019050677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer11/12/2020
01/14/2021
Initial Report FDA Received Date11/11/2020
Supplement Report FDA Received Date11/30/2020
01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR